[Estimées sur les integrales oscillatoires]
Nous présentons de nouvelles estimations dans le problème de E. Stein sur la restriction de Fourier à des hyper-surfaces à courbure dans
We present new estimates in E. Stein's Fourier restriction problem for curved hyper-surfaces in
Accepté le :
Publié le :
Jean Bourgain 1 ; Lawrence Guth 1
@article{CRMATH_2011__349_3-4_137_0, author = {Jean Bourgain and Lawrence Guth}, title = {Bounds on oscillatory integral operators}, journal = {Comptes Rendus. Math\'ematique}, pages = {137--141}, publisher = {Elsevier}, volume = {349}, number = {3-4}, year = {2011}, doi = {10.1016/j.crma.2010.12.004}, language = {en}, }
Jean Bourgain; Lawrence Guth. Bounds on oscillatory integral operators. Comptes Rendus. Mathématique, Volume 349 (2011) no. 3-4, pp. 137-141. doi : 10.1016/j.crma.2010.12.004. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.12.004/
[1] On the multilinear restriction and Kakeya conjectures, Acta Math., Volume 196 (2006), pp. 261-302
[2] Some new estimates on oscillatory integrals, Annals Math. St., vol. 42, Princeton University Press, 1995, pp. 83-112
[3] Oscillatory integrals in Fourier analysis, Beijing Lectures in Harmonic Analysis, Annals Math. St., vol. 112, Princeton University Press, 1986
[4] A sharp bilinear restriction estimate for the paraboloids, GAFA, Volume 13 (2003), pp. 1359-1384
[5] An improved bound for Kakeya-type maximal functions, Rev. Mat. Iber., Volume 11 (1995) no. 3, pp. 651-674
Cité par Sources :
Commentaires - Politique